Numerical reckoning fixed points via new faster iteration process
Keywords:generalized α-nonexpansive mappings, uniformly convex Banach space, iteration process, weak convergence, strong convergence
AbstractIn this paper, we propose a new iteration process which is faster than the leading S [J. Nonlinear Convex Anal. 8, no. 1 (2007), 61-79], Thakur et al. [App. Math. Comp. 275 (2016), 147-155] and M [Filomat 32, no. 1 (2018), 187-196] iterations for numerical reckoning fixed points. Using new iteration process, some fixed point convergence results for generalized α-nonexpansive mappings in the setting of uniformly convex Banach spaces are proved. At the end of paper, we offer a numerical example to compare the rate of convergence of the proposed iteration process with the leading iteration processes.
M. Abbas and T. Nazir, A new faster iteration process applied to constrained minimization and feasibility problems, Mat. Vesnik 66, no. 2 (2014) 223-234.
R. P. Agarwal, D. O'Regan and D. S. Sahu, Fixed Point Theory for Lipschitzian-type Mappings with Applications Series: Topological Fixed Point Theory and Its Applications, vol. 6. Springer, New York (2009). https://doi.org/10.1155/2009/439176
R. P. Agarwal, D. O'Regan and D. R. Sahu, Iterative construction of fixed points of nearly asymptotically nonexpansive mappings, J. Nonlinear Convex Anal. 8, no. 1 (2007), 61-79.
K. Aoyama and F. Kohsaka, Fixed point theorem for α-nonexpansive mappings in Banach spaces, Nonlinear Anal. 74 (2011), 4387-4391. https://doi.org/10.1016/j.na.2011.03.057
D. Ariza-Ruiz, C. Hermandez Linares, E. Llorens-Fuster and E. Moreno-Galvez, On α-nonexpansive mappings in Banach spaces, Carpath. J. Math. 32 (2016), 13-28. https://doi.org/10.37193/CJM.2016.01.02
F. E. Browder, Nonexpansive nonlinear operators in a Banach space, Proc. Nat. Acad. Sci. USA. 54 (1965), 1041-1044. https://doi.org/10.1073/pnas.54.4.1041
D. Gohde, Zum Prinzip der Kontraktiven Abbildung, Math. Nachr. 30 (1965), 251-258. https://doi.org/10.1002/mana.19650300312
F. Gursoy and V. Karakaya, A Picard-S hybrid type iteration method for solving a differential equation with retarted argument, (2014) arXiv:1403.2546v2.
S. Ishikawa, Fixed points by a new iteration method, Proc. Am. Math. Soc. 44 (1974), 147-150. https://doi.org/10.1090/S0002-9939-1974-0336469-5
W. A. Kirk, A fixed point theorem for mappings which do not increase distance, Am. Math. Monthly 72 (1965), 1004-1006. https://doi.org/10.2307/2313345
W. R. Mann, Mean value methods in iterations, Proc. Amer. Math. Soc. 4 (1953), 506-510. https://doi.org/10.1090/S0002-9939-1953-0054846-3
M. A. Noor, New approximation schemes for general variational inequalities, J. Math. Anal. Appl. 251, no. 1 (2000), 217-229. https://doi.org/10.1006/jmaa.2000.7042
Z. Opial, Weak and strong convergence of the sequence of successive approximations for nonexpansive mappings, Bull. Am. Math. Soc. 73 (1967), 591-597. https://doi.org/10.1090/S0002-9904-1967-11761-0
D. Pant and R. Shukla, Approximating fixed points of generalized α-nonexpansive mappings in Banach spaces, Numer. Funct. Anal. Optim. 38, no. 2 (2017), 248-266. https://doi.org/10.1080/01630563.2016.1276075
B. E. Rhoades, Some fixed point iteration procedures, Int. J. Math. Math. Sci. 14 (1991), 1-16. https://doi.org/10.1155/S0161171291000017
J. Schu, Weak and strong convergence to fixed points of asymptotically nonexpansive mappings, Bull. Austral. Math. Soc. 43 (1991), 153-159. https://doi.org/10.1017/S0004972700028884
T. Suzuki, Fixed point theorems and convergence theorems for some generalized nonexpansive mappings, J. Math. Anal. Appl. 340 (2008), 1088-1095. https://doi.org/10.1016/j.jmaa.2007.09.023
W. Takahashi, Nonlinear Functional Analysis. Yokohoma Publishers, Yokohoma (2000).
B. S. Thakur, D. Thakur and M. Postolache, A new iterative scheme for numerical reckoning fixed points of Suzuki's generalized nonexpansive mappings, App. Math. Comp. 275 (2016), 147-155. https://doi.org/10.1016/j.amc.2015.11.065
K. Ullah and M. Arshad, Numerical reckoning fixed points for Suzuki's Generalized nonexpansive mappings via new iteration process, Filomat 32, no. 1 (2018), 187-196. https://doi.org/10.2298/FIL1801187U
H. H. Wicke and J.M. Worrell, Jr., Open continuous mappings of spaces having bases of countable order, Duke Math. J. 34 (1967), 255-271. https://doi.org/10.1215/S0012-7094-67-03430-8
How to Cite
Copyright (c) 2022 Applied General Topology
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.
This journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.